# SDR AALA961501

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80084
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 675
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS BY L4 DOOR INOPERATIVE.  REPLACED EMERGENCY FLOOR LIGHT STRIP BY L4 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
